# SDR DALA201906113490

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CUSP WEB STA 660 RH X=-44/-60 (FUS). NRC 00366: CRACK AT CUSP WEB STA 660 RH X=-44/-60 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #1114893)
